# SDR TSAA53215

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808535
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON FLOORBEAM UPPER CHORD AT BS 294 BL '0', BS 294 BL 6L, BS 294 BL 18L AND BS 294 BL 36L.  REPAIRED PER ECO2096R3.  AIRCRAFT RETURNED TO SERVICE. (M)
